# SDR CA190708007

- Difficulty date: July 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 9,489 hours
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 3301699
- Condition: Damaged
- Location: Lt Nlg Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L/H FORWARD NOSE GEAR DOOR BENT. AIRCRAFT DECLARED U/S. FORWARD L/H NOSE LANDING GEAR REPLACED WITH REMOVED SERVICEABLE DOOR. DOOR FOUND TO BE HANGING LOW IN GEAR RETRACTED POSITION. DOOR RIGGING ADJUSTED. GEAR SWING COMPLETED. AIRCRAFT RETURNED SERVICEABLE THE FOLLOWING DAY. (TC# 20190708007)
